# SDR SWIA201335770

- Difficulty date: December 26, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 27,254 hours, 22,731 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT OPEN SERVICE DOOR FROM INSIDE OR OUTSIDE OF AIRPLANE, DOOR STUCK.  FLT 5327 CLEANED STICKY SUBSTANCE FROM SERVICE DOOR SEAL.  SERVICE DOOR OPERATIONS CHECKED GOOD.
